IJPAM: Volume 21, No. 1 (2005)

ON LOWER AND UPPER $\delta $-SEMICONTINUOUS
MULTIFUNCTIONS

Erdal Ekici
Department of Mathematics
Canakkale Onsekiz Mart University
Terzioglu Campus
Canakkale, 17020, TURKEY
e-mail: eekici@comu.edu.tr


Abstract.In this paper, the author define a multifunction $F:X\rightarrow Y$ to be upper (lower) $\delta $-semicontinuous if $F^{+}(V)$ ($F^{-}(V)$) is $\delta $-semiopen in $X$ for every open set $V$ of $Y$. The author obtain some characterizations and several properties and relationships concerning upper (lower) $\delta $-semicontinuous multifunctions.

Received: February 8, 2005

AMS Subject Classification: 54C60, 54C05

Key Words and Phrases: $\delta $-semiopen, multifunction, quasi-continuity

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2005
Volume: 21
Issue: 1